I'm after some advice and your opinions. I take 4 tablets of Madopar a day, my last about 10.15pm just as im going to bed. Some nights i fall a sleep quite quickly, but of late i'm finding it more difficult. This is due to being unable to settle or get comfy. Its either fidgety arms and legs, or a sore shoulder, or just a really weird sensation that i just need to move. So an hour or 2 after i've gone to bed and taken the meds i'm still awake, though tired.
I'm thinking that the issue is my meds are wearing off and the new meds have yet to kick in. so until this happens i'm going to feel uncomfortable. So taking meds so close to bedtime is probably not a good idea. The problem i have is i need to take 4 tablets a day and spread them out as much as possible. so i wake at 7.30, take tablets, then 12.30, 5.30 and finally 10/10.15ish.
Does anyone else have this issue? do you think i'm right that the meds are the issue and does anyone have any suggestions to improve my sleeping.